# SDR VQIA2015072400027

- Difficulty date: July 15, 2015
- Submitted: July 24, 2015
- Operation: Air carrier
- Aircraft: N527VA
- Make and model: Airbus A319-112
- Aircraft serial: 3417
- Aircraft time: 26,414 hours, 9,402 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT ARRIVED AT DESTINATION,  STRONG BURNING ODOR, REAR OF ACFT ON DESCENT.  PERFORMED TSM 05-50-00-810-831-A, NO ODOR NOTED AT THIS TIME.
